# SDR AALA201805239026

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 16,138 hours, 3,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FLIGHT ATTENDANT, DOOR ASSIST HANDLE BROKEN.  MAINTENANCE REPLACED THE DOOR ASSIST HANDLE IAW MM 25-23-45.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
